Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm 20 years old with hormonal acne and I've been taking 25mg Spironolactone for just over a month now and in the past week I've had 2 migraines with auras. I only ever used to get these migraines when I was on birth control for over year, which I am now banned from taking as a result of the health risk. I can understand that the excess estrogen from BC would cause my migraines but as an anti androgen, I don't understand why Spiro is doing the same, especially in such a short amount of time. I know that spiro states that headaches can be a side effect but anyone who's had migraines knows that there's a huge difference between the two! Does anyone have any idea what could be happening? I can't carry on with this medication if I continue to get this side effect so any help would be much appreciated! 

Update: all my migraines previously to spiro have been hormone related but can the diuretic effect of spiro be causing them? I've been trying to make sure I drink a lot of water but I honestly haven't been keeping track with all the stress of final year at uni! Going to start being thorough with my water intake this week and report back if I notice a difference! 

 

Edited by Katylulu_

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×